# SDR FDEA201803170724

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 40,081 hours, 15,715 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Arming
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING BLOCK IN,  NOTICED THE RIGHT CABIN DOOR SLIDE SHOWED DISARMED EVEN THOUGH THE LEVER WAS IN ARMED POSITION.  PERFORMED OPS TEST OF THE R1 DOOR SLIDE ECAM MESSAGE IAW MM 52-73-13-05-09, OPS TESTED NORMAL.
